RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 9, Pages 1056–1067 (Mi zvmmf2018)  

This article is cited in 5 scientific papers (total in 5 papers)

Error estimate for a regularization method in problems of the reconstruction of inputs of dynamic systems

S. A. Anikin

Yekaterinburg

Full text: PDF file (3687 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:9, 1020–1031

Bibliographic databases:
UDC: 517.988.68
MSC: Primary 34H05; Secondary 65K10, 34A30, 34D10, 37N35, 93C15
Received: 03.10.1995
Revised: 06.09.1996

Citation: S. A. Anikin, “Error estimate for a regularization method in problems of the reconstruction of inputs of dynamic systems”, Zh. Vychisl. Mat. Mat. Fiz., 37:9 (1997), 1056–1067; Comput. Math. Math. Phys., 37:9 (1997), 1020–1031

Citation in format AMSBIB
\Bibitem{Ani97}
\by S.~A.~Anikin
\paper Error estimate for a regularization method in problems of the reconstruction of inputs of dynamic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 9
\pages 1056--1067
\mathnet{http://mi.mathnet.ru/zvmmf2018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480649}
\zmath{https://zbmath.org/?q=an:0945.34047}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 9
\pages 1020--1031


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2018
  • http://mi.mathnet.ru/eng/zvmmf/v37/i9/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kleiman E.G., “Identification of input signals in dynamic systems”, Autom Remote Control, 60:12, Part 1 (1999), 1675–1685  mathnet  mathscinet  zmath  isi
    2. S. A. Anikin, “Identification of the inputs of quasilinear systems”, Autom. Remote Control, 68:11 (2007), 1900–1916  mathnet  crossref  mathscinet  zmath
    3. B. I. Anan'ev, S. A. Anikin, “Problem of reconstructing input signals under communication constraints”, Autom. Remote Control, 70:7 (2009), 1153–1164  mathnet  crossref  mathscinet  zmath  isi
    4. S. A. Anikin, “O statisticheskoi ustoichivosti zadach identifikatsii vkhodov dinamicheskikh sistem”, Tr. IMM UrO RAN, 18, no. 2, 2012, 9–21  mathnet  elib
    5. S. A. Anikin, “Ob odnom algoritme psevdoobrascheniya dinamicheskikh sistem”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 13, 5–15  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:75
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020